Extensions of Rings of Holomorphic Functions.

E.L. Stout

Mathematische Annalen (1972)

  • Volume: 196, page 275-280
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Stout, E.L.. "Extensions of Rings of Holomorphic Functions.." Mathematische Annalen 196 (1972): 275-280. <http://eudml.org/doc/162258>.

author = {Stout, E.L.},
journal = {Mathematische Annalen},
pages = {275-280},
title = {Extensions of Rings of Holomorphic Functions.},
url = {http://eudml.org/doc/162258},
volume = {196},
year = {1972},

AU - Stout, E.L.
TI - Extensions of Rings of Holomorphic Functions.
JO - Mathematische Annalen
PY - 1972
VL - 196
SP - 275
EP - 280
UR - http://eudml.org/doc/162258
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.